# SDR UALA2010091603426

- Difficulty date: September 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,756 hours, 5,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT. SECURED CONNECTOR.  OPS CHECK NORMAL.
